# SDR USAA2012120500003

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 58,485 hours, 40,043 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321124005
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT PARKED AT THE GATE.  AFTER STARTING APU, TURNED ON RIGHT PACK.  AIRCRAFT FILLED WITH SMOKE IN THE CABIN AND HYDRAULIC FLUID SPILLED ON THE RAMP.  TURNED PACK OFF AND SMOKE STOPPED.  MAINTENANCE FOUND HYDRAULIC FLUID IN EXTERNAL START DUCT ASSEMBLY.  ALSO FOUND RESERVOIR PRESSURIZATION MODULE ASSEMBLY LEAKING IN WHEEL WELL.  REMOVED AND REPLACED MODULE ASSEMBLY IAW AMM 29-09-11-002-007 AND 29-09-11-402-013.  LEAK CHECK OK.  ACCOMPLISHED 737 T/S CABIN ODOR CARD.  SUSPECT SKYDROL GOT INTO RIGHT PACK SYSTEM.  RAN ENGINE SEPARATELY AND APU.  BURNED OUT DUCTS AND RAN PACKS UNTIL AIR QUALITY WAS SATISFACTORY AS PER J/C 03L00021001.  REPLACED HEPA FILTERS.
